# SDR HEEA063004

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- System (JASC): 3110 · Instrument Panel
- Part: Indicator
- Part number: 407375001105
- Condition: Erratic
- Location: M/R Drive
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MGT INDICATOR ERRATIC AND INTERMITTENT.  REFERENCE:  DMR NR 686109.
